# SDR UPS01234822

- Difficulty date: January 31, 2001
- Submitted: January 31, 2001
- Operation: Air carrier
- Aircraft: N210UP
- Make and model: Boeing 727247
- Aircraft serial: 21697
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:PFLT, EMERGENCY EXIT LIGHTS FAILED TO TEST.  REMOVED AND REPLACED BATTERY PACK, OPS CHECK OK.
